# SDR DALA201805153334

- Difficulty date: May 11, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N946DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53354
- Aircraft time: 47,903 hours, 39,164 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK,  FOUND THE VENTRAL DOOR EXIT SIGN AND SOME CEILING LIGHTS INOPERATIVE, DURING AN EMERGENCY LIGHT TEST.  TROUBLESHOT AND FOUND THE BATTERY PACK B5-237 TO BE FAILED.   REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-03 AND WDM 33-51-12.  OPS CHECKED GOOD.
